Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Kansas City, MO

June 29, 2014Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 29, 2014, 8:15 PM CDT for Andrew County, Nodaway County, Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2014, 8:15 PM CDT (01:15 UTC)
Expired
Jun 30, 2014, 4:00 AM CDT
In force
8 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 158 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4952 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4952 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WGUS53 KEAX 300115
FFWEAX
MOC003-147-300900-
/O.NEW.KEAX.FF.W.0017.140630T0115Z-140630T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  SOUTHEASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 400 AM CDT MONDAY

* AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES OF UP TO 2 AND A HALF INCHES HAD      
  FALLEN AND A ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS POSSIBLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS
  OF NORTHERN ANDREW AND SOUTHEASTERN NODAWAY COUNTIES...INCLUDING
  THE TOWNS OF ARKOE...BARNARD...BOLCKOW...CLYDE...CONCEPTION...
  CONCEPTION JUNCTION...GUILFORD...REA AND ROSENDALE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4027 9460 4020 9460 4003 9461 4004 9501
      4027 9501

$$

MELL
2 follow-up statements
655 
WGUS73 KEAX 300440
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1140 PM CDT SUN JUN 29 2014

MOC003-147-300900-
/O.CON.KEAX.FF.W.0017.000000T0000Z-140630T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NODAWAY MO-ANDREW MO-
1140 PM CDT SUN JUN 29 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN ANDREW AND
SOUTHEASTERN NODAWAY COUNTIES UNTIL 400 AM CDT...

AT 1140 PM CDT...HEAVY THUNDERSTORMS HAVE ENDED OVER THE WARNED AREA 
BUT RUNOFF FROM 2 TO AS MUCH AS 3 INCHES OF RAIN WILL CONTINUE TO 
LEAD TO EXCESSIVE RUNOFF.

FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF
NORTHERN ANDREW AND SOUTHEASTERN NODAWAY COUNTIES...INCLUDING THE
TOWNS OF ARKOE...BARNARD...BOLCKOW...CLYDE...CONCEPTION...CONCEPTION
JUNCTION...GUILFORD...REA AND ROSENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4027 9460 4020 9460 4003 9461 4004 9501
      4027 9501

$$

CDB
716 
WGUS73 KEAX 300858
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT MON JUN 30 2014

MOC003-147-300914-
/O.EXP.KEAX.FF.W.0017.000000T0000Z-140630T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NODAWAY MO-ANDREW MO-
358 AM CDT MON JUN 30 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN ANDREW AND
SOUTHEASTERN NODAWAY COUNTIES WILL BE ALLOWED TO EXPIRE AT 400 AM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4027 9460 4020 9460 4003 9461 4004 9501
      4027 9501

$$

CDB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 6:21 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 29, 6:21 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT Sun Jun 29 2014

.SHORT TERM...(This Evening through Monday Night)
Issued at 325 PM CDT SUN JUN 29 2014

As alluded to with earlier update...a very complicated severe weather
scenario upon us for the rest of today into the overnight. Latest
visible satellite imagery still showing a fair amount of upper CI
over the region this afternoon...which has curtailed daytime heating
to some degree. In fact...18z special Topeka RAOB sounding shows a fair
amount of negative area that still needs to be overcome before
surface based convection can begin. In addition...large scale
forcing for ascent remains weak this afternoon as heights actually
increase slightly as main shortwave energy across the Northern
Plains/Upr Miss Rvr Vly ejects into southern Canada. Moreover...main
synoptic scale cold front still remains positioned well to the
northwest this afternoon across central NE. All told...not a whole
lot to hang your hat on at the present time.

In any event...concern right night remains focused on upstream
shortwave/MCV approaching the area from central KS right now. This
feature combined with several residual outflow boundaries should be
enough to get this going later this afternoon/early evening as upper
cloud cover continues to erode with time. In fact...latest regional
radars now showing initial development across southeastern NE.

In terms of overall convective evolution...deep layered shear will
continue increasing this afternoon/evening as main mid-level jet core
winds along southern periphery of south-central Canadian upper low
continue to increase. Bulk shear vector orientation initially will
support isolated cells...before growing upscale into one or more
line segments as outflow boundaries develop. With a fair amount of
dry air aloft combined with steep mid-level lapse rates...activity
could easily congeal into a forward propagating MCS with strong
damaging winds becoming the main concern. Initial isolated activity
will likely support a severe hail threat...with best tornado
potential remaining displaced across far northern MO and southern IA in
closer proximity to the main synoptic scale front. In general
through...large hail and damaging winds remain the biggest concerns
this afternoon.

If a forward propagating MCS does develop...developing outflow may
become parallel to the deep layered flow later tonight. This combined
with an increasing low-level jet may support renewed convection
upstream and the possibilities for back-building or backwards
propagating MCS. If this develops...a heightened heavy rain/flash
flood threat may occur during the overnight hrs. Will also highlight
these concerns in the afternoon HWO product. If this doesn't
occur...conditions should begin improving late in the evening behind
any linear based convection that develops. Overnight lows should fall
into the upper 60s to lower 70s...ensuring a warm and muggy overnight
for all.

On Monday...main cold front to move through the region during the
afternoon/early evening hrs. Deep layered shear of 40-45 kts will
again support the possibilities of widespread severe convection with
parallel bulk shear vector orientation suggesting a linear based
evolution as main boundary sags through the area. Out ahead of this
feature...well pronounced 850-mb thermal ridging characterized by
temps of roughly 25C should support widespread upper 80s and low 90s
for daytime highs. Fcst soundings again showing a fair amount of dry
air aloft which combined with very unstable conditions /MLCAPE
roughly 4-5000 J/Kg/ will again support strong damaging winds and
large hail as the primary threats.

.LONG TERM...(Tuesday through Sunday)
Issued at 325 PM CDT SUN JUN 29 2014

Cold front should clear the area by early Tuesday morning, bringing
cooler, stable air into the forecast area for the following few
days. A shortwave trough will skirt south of the CWA on Tuesday into
Tuesday night, but any associated convection is expected to just
brush our southern border, if not stay completely out of the area. A
longwave trough will then dip through northern Missouri late Tuesday
night into Wednesday morning, reinforcing the seasonably cool, dry
air and helping to kick the southern system out of the state. A few
light showers are possible with the upper trough across northeast
Missouri, but should stay north and east of the CWA. Highs on
Tuesday may rebound a few degrees into the lower 80s, but after the
reinforcing shot of cooler air, highs Wednesday should top out only
in the 70s.

Temperatures may remain slightly below normal for Thursday while NW
flow lingers over the region, then upper-level ridging will begin to
build begin the trough and allow much warmer temperatures to build
back into the central Plains. Thunderstorms will be possible with a
shortwave trough crashing down through the eastern side of the ridge
Saturday and Sunday; otherwise, most of the long range forecast
should be mainly dry. The upper jet will remain well to the north
through the long range period, keeping shear minimal and the chance
of any organized severe weather low.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 619 PM CDT SUN JUN 29 2014

Thunderstorms are dvlpg this evening from just west of STJ to just
west of TOP. Short-range models move these thunderstorm northeast
into the terminals between 01Z-04Z. Conds will remain VFR with
periodic MVFR cigs/vis in storms. Storms will move east of the
terminals by 04Z with scattered cu around 4-5kft expected for the
overnight hours. Tomorrow morning scattered cu around 2-3kft will
prevail until tomorrow evening when thunderstorms will again affect
the terminals. Winds tonight will be out of the south around 10kts.
Tomorrow morning winds will remain out of the south but become gusty
around 15kts with gusts to 25kts. Winds tomorrow evening will veer to
the southwest while remaining gusty.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...32
LONG TERM...Laflin
AVIATION...73
Hazardous weather outlook, Jun 29, 7:05 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
705 PM CDT SUN JUN 29 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-010015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
705 PM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN KANSAS
 AND MUCH OF CENTRAL AND NORTHWESTERN MISSOURI LATE THIS AFTERNOON
 AND EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF LARGE HAIL AND
 DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. ADDITIONALLY...ISOLATED
 TORNADOES WILL ALSO BE POSSIBLE. AND FINALLY...PERIODS OF HEAVY RAIN
 MAY LEAD TO LOCALIZED FLOODING DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

 STRONG TO SEVERE STORMS ARE AGAIN EXPECTED ON MONDAY. WITH ANY
 STORMS THAT DEVELOP...LARGE HAIL...DAMAGING WINDS...AND LOCALIZED
 FLOODING WILL AGAIN BE THE PRIMARY THREATS.

 HEAT INDICES WILL REACH THE CENTURY MARK ON MONDAY AFTERNOON.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Special weather statement, Jun 29, 6:54 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
654 PM CDT SUN JUN 29 2014

KSZ025-102-MOZ011-012-020-028-300045-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-PLATTE MO-
654 PM CDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ANDREW...NORTHWESTERN
PLATTE...SOUTHEASTERN HOLT...WESTERN BUCHANAN...DONIPHAN AND ATCHISON
COUNTIES UNTIL 745 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HIGHLAND TO 7 MILES
NORTH OF VALLEY FALLS...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGHLAND...TROY...ATCHISON...WATHENA...EFFINGHAM...DENTON...FOREST
  CITY...LANCASTER...OREGON...RUSHVILLE...HURON...IOWA POINT...
  SEVERANCE...FARMINGTON...FANNING...BENDENA...CUMMINGS...DONIPHAN...
  POTTER AND LEWIS AND CLARK VI.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 62 AND 70.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3966 9552 3966 9534 4000 9534 4000 9493
      3941 9491 3943 9552
TIME...MOT...LOC 2353Z 270DEG 19KT 3982 9530 3944 9547

AEP
Special weather statement, Jun 29, 7:08 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
708 PM CDT SUN JUN 29 2014

MOZ002-011-012-300045-
ANDREW MO-HOLT MO-NODAWAY MO-
708 PM CDT SUN JUN 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ANDREW...NODAWAY AND
NORTHERN HOLT COUNTIES UNTIL 745 PM CDT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS NEAR MAITLAND...OR 8 MILES EAST OF MOUND CITY...
MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...MAITLAND...SKIDMORE...RAVENWOOD...GRAHAM...QUITMAN...
  BARNARD...ARKOE...CONCEPTION JUNCTION...PICKERING...CLYDE AND
  CONCEPTION.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4032 9460 4023 9461 4006 9505 4019 9525
      4026 9519 4026 9518 4027 9518 4056 9495
TIME...MOT...LOC 0007Z 231DEG 25KT 4018 9507

32

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:08 PM CDTSpecial Weather StatementEAXNodaway37 min
Jun 29, 7:28 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway47 min
Jun 29, 7:41 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt34 min
Jun 29, 8:01 PM CDTTornado WarningEAXAndrew, Nodaway29 min
Jun 29, 8:04 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte41 min
Jun 29, 8:20 PM CDTTornado WarningEAXBuchanan, Platte25 min
Jun 29, 8:37 PM CDTTornado WarningEAXBuchanan4 min
Jun 29, 8:45 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte30 min
Jun 29, 8:56 PM CDTTornado WarningEAXBuchanan34 min
Jun 29, 9:16 PM CDTFlash Flood WarningEAXBuchanan6 hr
Jun 29, 9:19 PM CDTSpecial Weather StatementEAXMercer26 min
Jun 29, 9:21 PM CDTTornado Warning Tornado observedEAXBuchanan, Platte24 min
Jun 29, 9:27 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan48 min
Jun 29, 9:28 PM CDTTornado Warning Tornado observedEAXBuchanan17 min
Jun 29, 9:36 PM CDTTornado WarningEAXGrundy, Mercer24 min
Jun 29, 9:45 PM CDTTornado WarningEAXBuchanan15 min
Jun 29, 9:52 PM CDTSevere Thunderstorm WarningEAXBuchanan38 min
Jun 29, 9:58 PM CDTTornado WarningEAXMercer, Putnam, Sullivan32 min
Jun 29, 10:27 PM CDTSevere Thunderstorm WarningEAXPutnam, Sullivan48 min
Jun 29, 10:33 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton17 min
Jun 29, 10:38 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer37 min
Jun 29, 10:51 PM CDTSpecial Weather StatementEAXBuchanan39 min
Jun 29, 11:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler60 min
Jun 29, 11:50 PM CDTFlash Flood WarningEAXPutnam, Schuyler8 hr
Jun 29, 11:58 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler47 min
Jun 30, 12:44 AM CDTSpecial Weather StatementEAXSchuyler31 min
Jun 30, 11:08 AM CDTFlash Flood WatchEAXAdair, Gentry, Grundy, Harrison, Mercer, Nodaway and 4 more11 hr
Jun 30, 4:38 PM CDTSpecial Weather StatementEAXWorth37 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth46 min
Jun 30, 5:19 PM CDTTornado WarningEAXGentry, Harrison26 min
Jun 30, 5:45 PM CDTTornado WarningEAXHarrison, Mercer30 min
Jun 30, 6:16 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan44 min
Jun 30, 6:34 PM CDTSpecial Weather StatementEAXHarrison41 min
Jun 30, 6:48 PM CDTAreal Flood AdvisoryEAXGentry, Harrison, Mercer, Worth4 hr

Nearby

Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.